Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19499
Title: THE CALCULATION OF REAL-MU AND CONTROLLER-DESIGN
Authors: LIN, JL
POSTLETHWAITE, I
GU, DW
First Published: 1-Jun-1994
Publisher: TAYLOR & FRANCIS LTD
Citation: INTERNATIONAL JOURNAL OF CONTROL, 1994, 59 (6), pp. 1421-1437
DOI Link: 10.1080/00207179408923139
ISSN: 0020-7179
Links: http://hdl.handle.net/2381/19499
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.